# SDR JR2R20170107082

- Difficulty date: January 7, 2017
- Submitted: January 7, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N871GA
- Make and model: Doug MD 83
- Aircraft serial: 53296
- Aircraft time: 48,175 hours, 40,744 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 5930604519
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB UPPER REAR SPAR CAP BOTH AFT BARREL NUT HOLES HAVE CORROSION. REPAIRED LT FWD & AFT BARREL NUT HOLES IAW EA 16630.
